Announcement

Collapse
No announcement yet.

subutex withdrawals

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • subutex withdrawals

    Ok this is what happened after being on methadone for 4 years I switched to subutex and yes it sucked switching I did not wait long enough before I took the subutex anyways I was only on subutex for about 3 months and I had a whole months script left and decided to quite from 6mg and got all the wd symptoms But
    when the runs started I noticed alot of blood. Well I made it 9 days and broke and took 2mg which was alot for the condition I was in Well 4 days later I broke again and 2 more times after that till I finally flushed what I had left now its been 10 days and im fine except the runs are still here and more blood...so can The wd cause this or is something else wrong? Plus I did take some imodium but after the bleeding started which I guess your not supposed to do

  • #2
    You really should see your doctor. I've never heard of anyone else having blood in their bowels after jumping off Sub. Best to play it safe and find out if there's something else going on.

    Congrats on the jump! Let us know what you find out.
    Kat

    Comment

    Working...
    X